For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 4, 2016, Pages 1205-1210                                                                DOI:10.11948/2016080
Bifurcations of exact travelling wave solutions for the generalized R-K-L equation
Jianming Zhang,Shuming Li,Hongpeng Geng
Keywords:Nonlinear wave, bifurcation, exact explicit travelling wave solution, soliton solution, generalized Radhakrishnan, Kundu, Lakshmanan equation.
Abstract:
      Using the method of dynamical systems for the the generalized Radhakrishnan, Kundu, Lakshmanan equation, the existence of soliton solutions, uncountably infinite many periodic wave solutions and unbounded wave solution are obtained. Exact explicit parametric representations of the above travelling solutions are given. To guarantee the existence of the above solutions, all parameter conditions are determined.
PDF      Download reader